Regularity for solutions of non local parabolic equations

Article

Abstract

We study the regularity of solutions of parabolic fully nonlinear nonlocal equations. We prove Cα regularity in space and time and, under different assumptions on the kernels, C1,α in space for translation invariant equations. The proofs rely on a weak parabolic ABP and the classic ideas of Tso (Commun. Partial Diff. Equ. 10(5):543–553, 1985) and Wang (Commun. Pure Appl. Math. 45(1), 27–76, 1992). Our results remain uniform as σ → 2 allowing us to recover most of the regularity results found in Tso (Commun. Partial Diff. Equ. 10(5):543–553, 1985).

Mathematics Subject Classification (2000)

35K55 35B65 35B45 35D40 35R09 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aleksandrov, A. D.: Majorization of solutions of second-order linear equations. Vestnik Leningrad Univ. 21:5–25 (1966) (English translation in AMS Transl. (2) 68:120–143 (1968))Google Scholar
  2. 2.
    Bakelman I.Y.: Theory of quasilinear equations. Sib. Math. J. 2, 179–186 (1961)MathSciNetGoogle Scholar
  3. 3.
    Barles G., Imbert C.: Second-order elliptic integro-differential equations: viscosity solutions’ theory revisited. Ann. Inst. H. Poincaré Anal. Non Linéaire 25(3), 567–585 (2008)CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Bass R.F., Kassmann M.: Hölder continuity of harmonic functions with respect to operators of variable order. Commmun. Partial Diff. Equ. 30(7–9), 1249–1259 (2005)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Bass R.F., Kassmann M.: Harnack inequalities for non-local operators of variable order. Trans. Am. Math. Soc. 357(2), 837–850 (2005)CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    Bass R.F., Levin D.A.: Harnack inequalities for jump processes. Potential Anal. 17(4), 375–388 (2002)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Caffarelli, L., Cabré, X.: Fully nonlinear elliptic equations. American Mathematical Society Colloquium Publications, vol. 43, vi+104 pp. American Mathematical Society, Providence, RI (1995)Google Scholar
  8. 8.
    Caffarelli, L., Chan, C., Vasseur, A.: Regularity theory for parabolic nonlinear integral operators. J. Am. Math. Soc. 24(3):849–869, 45P05 (2011)Google Scholar
  9. 9.
    Caffarelli L., Silvestre L.: Regularity theory for fully nonlinear integro differential equations. Commun. Pure Appl. Math. 62((5)), 597–638 (2009)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Caffarelli, L., Silvestre, L.: Regularity results for nonlocal equations by approximation. arXiv: 0902.4030v2Google Scholar
  11. 11.
    Crandall M., Ishii H., Lions P.-L.: User’s guide to viscosity solutions of second order partial differential equations. Bull. Am. Math. Soc. (N.S.) 27(1), 1–67 (1992)CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Evans, L. C.: Partial differential equations, 2nd edn. Graduate Studies in Mathematics, vol. 19, xxii+749 pp. American Mathematical Society, Providence, RI (2010). ISBN: 978-0-8218-4974-3Google Scholar
  13. 13.
    Felsingerm, M., Kassmann, M.: Local regularity for parabolic nonlocal operators. arXiv:1203.2942v1Google Scholar
  14. 14.
    Guillen N., Schwab R.: Aleksandrov–Bakelman–Pucci Type Estimates for Integro-differential Equations. Arch. Ration. Mech. Anal. 206(1), 111–157 (2012)CrossRefMATHMathSciNetGoogle Scholar
  15. 15.
    Kassmann, M., Mimica, A.: Analysis of jump processes with nondegenerate jumping kernels. arXiv:1203.2126 (2012)Google Scholar
  16. 16.
    Krylov N.V.: Sequences of convex functions and estimates of the maximum of the solutions of a parabolic equation. Sib. Math. J. 17, 226–236 (1976)CrossRefMATHGoogle Scholar
  17. 17.
    Krylov N.V., Safonov M.V.: An estimate on the probability that a diffusion process hits a set of positive measure. Dokl. Akad. Nauk SSSR 245(1), 18–20 (1979)MathSciNetGoogle Scholar
  18. 18.
    Krylov, N.V., Safonov, M.V.: A property of the solutions of parabolic equations with measurable coefficients. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 44(1):161–175, 239 (1980)Google Scholar
  19. 19.
    Pucci C.: Limitazioni per soluzioni di equazions ellittiche. Ann. Mat. Pura Appl. Ser. IV 74, 15–30 (1966)CrossRefMATHMathSciNetGoogle Scholar
  20. 20.
    Silvestre L.: Hölder estimates for solutions of integro-differential equations like the fractional Laplace. Indiana Univ. Math. J. 55(3), 1155–1174 (2006)CrossRefMATHMathSciNetGoogle Scholar
  21. 21.
    Silvestre L.: On the differentiability of the solution to the Hamilton–Jacobi equation with critical fractional diffusion. Adv. Math. 226(2), 2020–2039 (2011)CrossRefMATHMathSciNetGoogle Scholar
  22. 22.
    Tso K.: On an Aleksandrov–Bakelman type maximum principle for second-order parabolic equations. Commun. Partial Diff. Equ. 10(5), 543–553 (1985)CrossRefMATHMathSciNetGoogle Scholar
  23. 23.
    Wang L.: On the regularity theory of fully nonlinear parabolic equations. I. Commun. Pure Appl. Math. 45(1), 27–76 (1992)CrossRefMATHGoogle Scholar
  24. 24.
    Wheeden, R., Zygmund, A.: Measure and integral: An introduction to real analysis. Pure and Applied Mathematics, vol.43. x274 pp. Marcel Dekker,Inc., New York-Basel (1977)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Texas at AustinAustinUSA

Personalised recommendations